MathSciNet Relay Station
MathSciNet bibliographic data
MR2249660 65C35 (60J65)
Newman, C. M.; Ravishankar, K. Convergence of the Tóth lattice filling curve to the Tóth-Werner plane filling curve. ALEA Lat. Am. J. Probab. Math. Stat. 1 (2006), 333–345.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement